Para Para 650mg Tablet

15.62

1.56/Tablet(10 tablets in 1 strip)

ADD TO CART

Manufacture : Perk Pharmaceuticals Ltd

Composition: Paracetamol (650mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for Para Para 650mg Tablet (With Same Composition)